# SDR SWAA097201

- Difficulty date: November 14, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 70,996 hours, 63,992 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546536
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE SHEAR TIE CRACKED AT BS 500D, STR 25L TO STR 26L.  REPAIRED SHEAR TIE PER ER.
